Alert archive / Montana / High Wind Warnings in 2016

High Wind Warning 5, NWS Glasgow, MT

April 4, 20168 counties in Montana

NWS Glasgow, MT issued this high wind warning at Apr 4, 2016, 2:53 PM MDT for 8 counties in Montana. It took effect at Apr 5, 2016, 9:00 AM MDT. It was in force for 12 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 4, 2016, 2:53 PM MDT (20:53 UTC)
In effect from
Apr 5, 2016, 9:00 AM MDT
Expired
Apr 5, 2016, 8:42 PM MDT
In force
12 hr
Issued by
NWS Glasgow, MT

Counties Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Valley County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 86 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 12:00 PM MDTNON-TSTM WND GST 701 W Flatwillow, MTREPORTS OF DAMAGE TO STEEL ROOFING...TREE LIMBS DOWN...BLOWN TRANSFORMERS...STRAW BALES BEING BLOWN AROUND
Apr 5, 12:42 PM MDTNON-TSTM WND GST 5810 Nne Phillips, MTSUSTAINED WINDS OF 40 MPH OR HIGHER SINCE 930 AM.
Apr 5, 12:46 PM MDTNON-TSTM WND GST 6511 Ene Zortman, MTMESONET STATION MALTA 35S /MTMAL/ WINDS SUSTAINED AT 40 MPH OR GREATER SINCE 930 AM.
Apr 5, 1:40 PM MDTNON-TSTM WND GST 594 Wsw Sand Springs, MT
Apr 5, 1:50 PM MDTNON-TSTM WND GST 59Winnett, MT
Apr 5, 6:00 PM MDTNON-TSTM WND GST 751 Wnw Saint Marie, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2016-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2016-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1679 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

190 
WWUS75 KGGW 042053
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
253 PM MDT MON APR 4 2016

...A POWERFUL STORM SYSTEM WILL BRING PRECIPITATION AND HIGH WINDS
TO THE AREA TUESDAY...

MTZ018-020-042200-
/O.CAN.KGGW.HW.A.0004.160405T1500Z-160406T0300Z/
DANIELS-WESTERN ROOSEVELT-
253 PM MDT MON APR 4 2016

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH
WIND WATCH.

WHILE STRONG WINDS WILL IMPACT THE AREA THEY DO NOT CURRENTLY
LOOK HIGH ENOUGH TO CAUSE DAMAGE.

$$

MTZ016-017-021>023-025-026-059>061-050900-
/O.UPG.KGGW.HW.A.0004.160405T1500Z-160406T0300Z/
/O.NEW.KGGW.HW.W.0005.160405T1500Z-160406T0300Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-
INCLUDING THE CITIES OF...MALTA...GLASGOW...WINNETT...GLENDIVE...
ZORTMAN...OPHEIM
253 PM MDT MON APR 4 2016

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH.

* TIMING...MID MORNING TUESDAY THROUGH MID EVENING TUESDAY.

* IMPACTS...HIGH PROFILE VEHICLES MAY BE AFFECTED BY CROSS WINDS
  AND ANY LOOSE OBJECTS WILL BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ027-050900-
/O.NEW.KGGW.HW.W.0005.160405T1500Z-160406T0300Z/
WIBAUX-
INCLUDING THE CITY OF...WIBAUX
253 PM MDT MON APR 4 2016

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY.

* WINDS...WEST 35 TO 40 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...MID MORNING TUESDAY THROUGH MID EVENING TUESDAY.

* IMPACTS...HIGH PROFILE VEHICLES MAY BE AFFECTED BY CROSS WINDS
  AND ANY LOOSE OBJECTS WILL BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
3 follow-up statements
496 
WWUS75 KGGW 050851
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
251 AM MDT TUE APR 5 2016

...A POWERFUL STORM SYSTEM WILL BRING PRECIPITATION AND HIGH
WINDS TO THE AREA TODAY...

MTZ016-017-021>023-025>027-059>061-052200-
/O.CON.KGGW.HW.W.0005.160405T1500Z-160406T0300Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-
INCLUDING THE CITIES OF...MALTA...GLASGOW...WINNETT...GLENDIVE...
WIBAUX...ZORTMAN...OPHEIM
251 AM MDT TUE APR 5 2016

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
9 PM MDT THIS EVENING...

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH.

* TIMING...MID MORNING THROUGH MID EVENING.

* IMPACTS...HIGH PROFILE VEHICLES MAY BE AFFECTED BY CROSS WINDS
  AND ANY LOOSE OBJECTS WILL BE BLOWN AROUND. ALSO...SNOW IS
  EXPECTED TO OCCUR AT TIMES TODAY AND THIS EVENING. VISIBILITY
  LESS THAN A HALF MILE IS LIKELY WHENEVER SNOW IS OCCURRING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
896 
WWUS75 KGGW 052047
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
247 PM MDT TUE APR 5 2016

...A POWERFUL STORM SYSTEM WILL CONTINUE TO PUSH MIXED PRECIPITATION
AND HIGH WINDS THROUGH NORTHEAST MONTANA THROUGH THIS EVENING...

MTZ016-017-021>023-025>027-059>061-060300-
/O.CON.KGGW.HW.W.0005.000000T0000Z-160406T0300Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-
INCLUDING THE CITIES OF...MALTA...GLASGOW...WINNETT...GLENDIVE...
WIBAUX...ZORTMAN...OPHEIM
247 PM MDT TUE APR 5 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

* WINDS...FROM THE NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 65
  MPH.

* TIMING...THROUGH THIS EVENING.

* IMPACTS...HIGH PROFILE VEHICLES MAY BE AFFECTED BY CROSS WINDS
  AND LOOSE OBJECTS WILL BE BLOWN AROUND. ALSO...SNOW IS EXPECTED
  TO OCCUR AT TIMES WITH VISIBILITY LESS THAN A HALF MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
465 
WWUS75 KGGW 060242
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
842 PM MDT TUE APR 5 2016

MTZ016-017-021>023-025>027-059>061-060345-
/O.CAN.KGGW.HW.W.0005.000000T0000Z-160406T0300Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-
842 PM MDT TUE APR 5 2016

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH
WIND WARNING.

WINDS HAVE DROPPED DOWN BELOW HIGH WIND WARNING CRITERIA. GUSTY
NORTHWEST WINDS WILL CONTINUE ACROSS THE REGION FOR A FEW MORE
HOURS THIS EVENING BUT DAMAGING WINDS ARE NO LONGER EXPECTED. THE
HIGH WIND WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at Apr 4, 2:38 PM MDT, 15 minutes earlier.

Area forecast discussion, Apr 4, 2:38 PM MDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
238 PM MDT MON APR 4 2016

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY...

SYNOPTIC SETUP... SHORT TERM BEGINS WITH A RIDGE OVER EASTERN
MONTANA AND A TROUGH OVER THE PACIFIC NORTHWEST AND BRITISH
COLUMBIA. A STRONG SHORTWAVE IS RAPIDLY DEVELOPING BETWEEN THESE
TWO FEATURES AND ABOUT TO EXIT THE FRONT RANGE. FARTHER WEST A
SECOND LARGE RIDGE IS DEVELOPING COAST OF THE PCNW AND BC.

THIS AFTERNOON THROUGH EARLY MONDAY MORNING... THE SHORTWAVE WILL
EXIT THE FRONT RANGE AND DEVELOP A SURFACE LOW OVER SOUTHERN
ALBERTA. IT IS EXPECTED TO LATCH ONTO THE LEES SIDE MOUNTAIN
TROUGH OVER CENTRAL MONTANA AND DRAG IT ACROSS THE STATE WITH
DEVELOPING CONVECTIVE RAIN SHOWERS WHICH SHOULD ENTER THE CWA
DURING THE EVENING HOURS. ISOLATED THUNDER IS POSSIBLE DURING
THIS TIME BUT SHOULD BE VERY LIMITED.... AND MOST LIKELY ONLY IN
THE CENTRAL MONTANA MOUNTAINS. THIS WILL BE THE FIRST OF TWO WAVES
OF PRECIPITATION AND SHOULD PASS OVER THE AREA IN ABOUT 6 HOURS
EXITING AROUND MIDNIGHT. FROM MIDNIGHT TO 6AM A DRY SLOT WILL FILL
IN BEHIND THE RAIN SHOWERS AS THE LOW PRESSURE CENTER MOVES
THROUGH SOUTHERN SASKATCHEWAN NEAR THE INTERNATIONAL BORDER.

LATE MONDAY MORNING THROUGH TUESDAY EVENING... SURFACE LOW WILL
MOVE INTO THE DAKOTAS AND A STRONG PRESSURE GRADIENT WILL SET UP
ACROSS THE AREA WHILE THE SECOND WAVE OF PRECIPITATION MOVES
THROUGH. THE SECOND WAVE OF PRECIPITATION WILL BE MORE STRATIFORM
FOR MOST OF THE AREA AND RAINFALL TOTALS WILL LIKELY BE HIGHER
WITH ITS PASSAGE. RAINFALL TOTALS CURRENTLY RANGE BETWEEN A TENTH
OF AN INCH TO THREE QUARTERS OF AND INCH FOR MOST LOCATIONS. WITH
COLD AIR ADVECTION ON THE BACK SIDE OF THE LOW SOME SNOW COULD
SNEAK IN FOR HIGHER ELEVATIONS SUCH AS THE LITTLE ROCKIES OR
OPHEIM PLATEAU.

IN ADDITION... THE STRONG PRESSURE GRADIENT BEHIND THE LOW WILL
ALSO LEAD TO VERY STRONG AND IN SOME CASES HIGH WINDS ACROSS THE
AREA. A HIGH WINDS WATCH HAS BEEN PUT OUT THROUGH TUESDAY MORNING
AND EVENING TO ACCOUNT FOR THIS.

WEDNESDAY... RIDGE TO THE WEST REBOUND AND GROW RAPIDLY PLACING
NORTHEASTERN MONTANA IN WARMING NORTHWEST FLOW. A SHORTWAVE
KINK IN THE FLOW IS EXPECTED TO PASS THROUGH THE EVENING HOURS
BUT SHOULD NOT ARRIVE DURING THE DAY LEAVING DRY CONDITIONS WITH
GUSTY WINDS. GAH

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...

NO CHANGES OF NOTE IN THE EXTENDED ON THE DAY SHIFT TODAY. STILL
KEEPING AN EYE ON STRONG WINDS FOR THURSDAY AS ANOTHER SURFACE LOW
PRESSURE DROPS SOUTH OUT OF CANADA. THIS IS FURTHER EAST THOUGH
AND WON'T HAVE QUITE THE IMPACT OVER EASTERN MONTANA AS THE SYSTEM
TONIGHT. THE NEXT SYSTEM OF NOTE FOR ANY PRECIP IS SATURDAY
EVENING INTO SUNDAY BUT THE MODELS ARE STILL ALL OVER THE PLACE
WITH WHERE THE PRECIPITATION WILL BE. FRANSEN

MONTANA WILL BE IN NW FLOW ALOFT WEDNESDAY NIGHT AND
THURSDAY WITH AN UPPER RIDGE TO THE WEST AND AN UPPER TROUGH TO
THE EAST. SURFACE HIGH PRESSURE OVER THE AREA WILL ALLOW FOR DRY
WEATHER. THERE WILL BE A TEMPERATURE GRADIENT ACROSS NORTHEAST
MONTANA AS THERE WILL BE COLD AIR TO THE EAST AND WARM AIR TO THE
WEST.

UPPER RIDGE MOVES INTO MONTANA THURSDAY NIGHT AND FRIDAY WITH DRY
WEATHER ALONG WITH WARMER TEMPERATURES.

THE RIDGE MOVES TO THE EAST ON SATURDAY AS A SHORTWAVE TROUGH
MOVES INTO THE CANADIAN PRAIRIES. THIS WILL BRING A COLD FRONT
THROUGH THE AREA DURING THE DAY SATURDAY. THERE MAY BE ENOUGH
MOISTURE BEHIND THE FRONT SATURDAY NIGHT FOR A CHANCE OF RAIN OR
SNOW SHOWERS AND GUSTY NORTH TO NORTHWEST WINDS MAY BE POSSIBLE.
MODELS ALSO DIFFER ON WHETHER TO KEEP THIS UPPER TROUGH TO THE
NORTH SATURDAY NIGHT AND SUNDAY OR DIG IT SOUTH INTO MONTANA.
EITHER WAY...SUNDAY IS EXPECTED TO BE COOLER AND SURFACE HIGH
PRESSURE BUILDING SOUTH FROM CANADA WILL KEEP MOST AREAS DRY.

THAT HIGH IS EXPECTED TO STAY IN THE AREA ON MONDAY WITH DRY
WEATHER CONTINUING. FORRESTER

&&

.AVIATION...

OVERVIEW: A COLD FRONT WILL MOVE THROUGH NORTHEAST MONTANA THIS
EVENING BRINGING WIDESPREAD RAIN SHOWERS FROM THE SOUTHWEST TO THE
NORTHEAST. SOME ISOLATED THUNDERSTORMS COULD BE EXPECTED BEFORE
03Z BTWN THE KGGW AND KLWT AREA. A BREAK IN THE PRECIPITATION IS
EXPECTED AFTER THE INITIAL PUSH TONIGHT BEFORE THE MOISTURE WRAPS
AROUND AND MOVES IN AGAIN FROM THE NORTHWEST ON TUESDAY. THE
STRONG LOW PRESSURE SYSTEM WILL MOVE FROM KYYC AREA THIS AFTERNOON
TO KMOT BY 00Z WED. THE ASSOCIATED COLD FRONT WILL BRING AN ABRUPT
WIND SHIFT AND SIGNIFICANT INCREASE IN SPEEDS.

SKY: EXPECT MID AND HIGH LEVEL CLOUDS TODAY. WILL SEE CEILINGS
LOWER THIS EVENING AS A COLD FRONT AND RAIN MOVES THROUGH THE
AREA. CEILINGS WILL REMAIN VFR MOST OF THE TIME TONIGHT BUT MAY
LOWER TO MVFR LEVELS IN RAIN.

WIND: SOUTHEAST 15 TO 25 KNOTS THROUGH AROUND 03Z. WINDS WILL
TURN TO THE WEST 10 TO 20 KNOTS WITH THE COLD FRONT BETWEEN 04Z
AND 08Z TONIGHT. BETWEEN 12-18Z TUE WINDS WILL SHIFT TO THE
NORTHWEST AT 20 TO 40 KTS WITH GUSTS TO 50 KTS AFTER 21Z TUE.

OUTLOOK: INTERMITTENT RAIN SHOWERS WILL CONTINUE AFTER 18Z
TUE. SKY AND WIND CONDITION WILL IMPROVE AFTER 12Z WEDNESDAY
ALTHOUGH BREEZY NORTHWEST WINDS OF 20 TO 30 KTS ARE STILL IN
STORE. FRANSEN

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 9 AM TO 9 PM MDT TUESDAY FOR CENTRAL AND
SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY...DAWSON...
GARFIELD...MCCONE...NORTHERN PHILLIPS...NORTHERN VALLEY...
PETROLEUM...PRAIRIE...SOUTHWEST PHILLIPS...WIBAUX.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Apr 4, 2:37 PM MDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
237 PM MDT MON APR 4 2016

MTZ016-017-021>023-025>027-059>061-052045-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-
237 PM MDT MON APR 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG SPRING STORM SYSTEM MOVING INTO NORTHEAST MONTANA
TONIGHT MAY PRODUCE THUNDERSTORMS INTO THE EARLY EVENING HOURS. IN
ADDITION TO ANY THUNDERSTORMS, THIS SYSTEM COULD PRODUCE 20 MPH
OR STRONGER WEST WINDS ACROSS FORT PECK LAKE THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH WIND WARNING IS IN EFFECT FOR MUCH OF NORTHEAST MONTANA FROM
TUESDAY MORNING TO MID EVENING. EXPECT SUSTAINED WINDS OF 35 TO
45 MPH WITH GUSTS UP 65 MPH TO PORTIONS OF NORTHEAST MONTANA.

THE STORM SYSTEM MOVING ACROSS NORTHEAST MONTANA ON TUESDAY WILL
ALSO BRING RAINFALL TOTALS OF A TENTH TO THREE QUARTERS OF AN INCH
TO THE AREA. 1 TO 3 INCHES OF SNOW IS POSSIBLE TUESDAY MORNING IN
THE HIGHER ELEVATIONS OF THE LITTLE ROCKIES.

GUSTY NORTHWEST WINDS ARE ALSO POSSIBLE WEDNESDAY AND SATURDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ018>020-024-062-052045-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-EASTERN ROOSEVELT-
237 PM MDT MON APR 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG SPRING STORM SYSTEM MOVING INTO NORTHEAST MONTANA
TONIGHT WILL BRING A WAVE OF RAIN SHOWERS THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE STORM SYSTEM MOVING ACROSS NORTHEAST MONTANA ON TUESDAY MAY
PRODUCE STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH.

RAINFALL TOTALS FROM THIS STORM WILL BE VARIED WITH A TENTH TO A
HALF OF AN INCH BEING POSSIBLE. SOME MIXED PRECIPITATION WILL BE
POSSIBLE OVERNIGHT IN HIGHER ELEVATIONS.

GUSTY NORTHWEST WINDS ARE ALSO POSSIBLE WEDNESDAY AND SATURDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:03 AM MDTHigh Wind WatchGGWDaniels, Dawson, Garfield, McCone, Petroleum, Phillips and 3 more12 hr

Nearby

High Wind Warnings in Montana, 2016Every high wind warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.